# SDR LR7A2015051200580

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 54,216 hours, 31,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 2024T30050
- Condition: Cracked
- Location: Bs 105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, WHILE PERFORMING OTHER MAINTENANCE, FOUND THE RT WINDOW POST, FRAME AT FS 105, WL 253 WAS CRACKED.  REPAIR BY INTERIOR WINDOW POST REPLACEMENT ACCOMPLISHED IAW SRM 51-60 AND 51-70.
